# SDR USAA2009083192294

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 32,342 hours, 14,089 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: MS203922C33
- Condition: Lack Of Lube
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY EGRESS SYSTEM - RIGHT OVERWING SLIDE INDICATION INOPERATIVE.  MAINTENANCE LUBED AFT RIGHT OVERWING EXIT LATCH PIN.  OPERATIONAL CHECK WAS GOOD.
